MathSciNet Relay Station
MathSciNet bibliographic data
MR2738710 (2011j:37048) 37D10 (39A28 92D25)
Kulenović, M. R. S.; Merino, Orlando Invariant manifolds for competitive discrete systems in the plane. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 20 (2010), no. 8, 2471–2486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement